# SDR FDEA200909013217

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 60,161 hours, 8,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA 1525 X= 8 SEAT TRACK FOUND CORRODED.   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 1491 TO STA 1531 X= 8 IAW SRM 53-00-52, FIG 201, REPAIR 1, REV. 41.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 107.
